Jump to content

Photo
Antibiotics

Antibiotics And Hair Loss

hair loss acne prescription meds

1 reply to this topic

#1 Heyyo4

Heyyo4

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 23-August 13

Posted 23 August 2013 - 11:30 AM

Hey Everyone,

 

So I've been on antibiotics for about 6 months now neutral.gif (Bactrim) and about 2 and a half months in my hair started to fall out pretty quick. I persisted to take it to see if this would end and it did not. So now I'm off it, and hopefully it will grow back. Does anyone have experience with this? And if so how did it go?

 

Also, my hair was thinning out all over my body; chest hair, leg hair...pretty weird. I'm not a super hairy dude but the head on my hair has always been thick. Just curious. I'm in my early 20's btw. Thanks ya'll.

 

*Told the doctor; Obviously told me to stop taking it.



#2 Heyyo4

Heyyo4

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 23-August 13

Posted 26 August 2013 - 07:45 AM

bump




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users